# SDR SWAA050731

- Difficulty date: March 9, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 57,259 hours, 48,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE BEADED WEB CRACKED AT BS 664.5, BETWEEN LBL 30.5 TO LBL 32.0.  REPAIRED WEB PER SRM.
